Quote from Epiphany2003:I was on Wellbutrin for a month and I couldn't get over the side effects. I had a hard time sleeping (even with Klonopin at night), I had a constant headache, hated eating and dropped weight very fast, to name a few. It was nice for the "energy" during the day, but I couldn't live with the other stuff and it was just making my anxiety worse.
I actually just got switched to Lexapro. It's been a week and no side-effects except sleepiness like you say, but I don't feel better about my depression. since I have no side effects, I am going to ride out the 6 weeks and see if it helps though.
Like someone suggested above, maybe try mixing the two. I personally hated the Wellbutrin alone, but then again, AD's work so different for everyone.
i originally went on wellbutrin few years ago when i was taking prozac....was having sexual problems and heard it helped...it did for a while but never experienced any side effects! even at 450mg a day! anyone prefer the immediate release wellbutrin? my doc is going with wellbutrin xl in a few weeks...hope that works good